Alert archive / Virginia / Tornado Warnings in 2005

Tornado Warning 9, NWS Baltimore/Washington

August 30, 2005Fauquier County, Virginia

NWS Baltimore/Washington issued this tornado warning at Aug 30, 2005, 7:51 PM EDT for Fauquier County, Virginia. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 30, 2005, 7:51 PM EDT (23:51 UTC)
Expired
Aug 30, 2005, 8:46 PM EDT
In force
55 min
Issued by
NWS Baltimore/Washington
Area
Counties, with a storm outline in the text

County Fauquier County, VA

The radar

The Sterling radar (KLWX), 42 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 30, 8:08 PM EDTTORNADO1 Ne Orlean, VAA TORNADO...F0 ON THE FUJITA SCALE...TOUCHED DOWN APPROXIMATELY 1.5 MILES NORTHEAST OF ORLEAN...LIFTING APPROXIMATELY 2 MILES NORTH-NORTHEAST OF ORLEAN. THIS TORNADO DOWNED SEVERAL TREES AND UPROOTED A FEW TREES. THE MAXIMUM WIDTH WAS APPROXIMATELY 75 YARDS. O
Aug 30, 8:17 PM EDTTORNADO2 S Ada, VAA TORNADO TOUCHED DOWN APPROXIMATELY 1.5 MILES SOUTH OF ADA IN NORTHERN FAUQUIER COUNTY. THE TORNADO WAS ON THE GROUND FOR APPROXIMATELY 5 MILES. THE TORNADO WIDTH WAS 300 YARDS AND REACHED A MAXIMUM INTENSITY OF F1 ON THE FUJITA SCALE. THE TORNADO LIFTED 2 MI
Aug 30, 8:30 PM EDTTORNADOAda, VASTRUCTURAL DAMAGE REPORTED ALONG COBBLER VISTA LN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 30, 6:35 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2005-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1066 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2005-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1066 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
461 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KLWX 302351
TORLWX
VAC061-310045-
/O.NEW.KLWX.TO.W.0009.050830T2351Z-050831T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
751 PM EDT TUE AUG 30 2005

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* TORNADO WARNING FOR...
  FAUQUIER COUNTY IN NORTHERN VIRGINIA

* UNTIL 845 PM EDT

* AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM WITH STRONG ROTATION 6 MILES SOUTH OF
  CRESTHILL...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ADA...
  ORLEAN...
  HUME...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS

LAT...LON 3883 7808 3873 7799 3868 7790 3893 7766
      3900 7794

$$
MANNING
4 follow-up statements
000 
WWUS51 KLWX 310012
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
810 PM EDT TUE AUG 30 2005

VAC061-310045-
/O.CON.KLWX.TO.W.0009.000000T0000Z-050831T0045Z/
FAUQUIER VA-
810 PM EDT TUE AUG 30 2005

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR FAUQUIER
COUNTY...

AT 805 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
A DEVELOPING TORNADO 2 MILES EAST OF ORLEAN...MOVING NORTHEAST AT 20 
MPH.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ADA
  MEADOWVILLE
  OLD TAVERN
  MARSHALL AND BELVOIR
  THE PLAINS AND DELAPLANE
  RECTORTOWN

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY
MORNING FOR DISTRICT OF COLUMBIA AND NORTHWESTERN MARYLAND AND
NORTHWESTERN VIRGINIA AND THE PANHANDLE OF WEST VIRGINIA.

LAT...LON 3883 7808 3873 7799 3868 7790 3893 7766
      3900 7794

$$
SMZ
000 
WWUS51 KLWX 310025
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
822 PM EDT TUE AUG 30 2005

VAC061-310045-
/O.CON.KLWX.TO.W.0009.000000T0000Z-050831T0045Z/
FAUQUIER VA-
822 PM EDT TUE AUG 30 2005

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR FAUQUIER
COUNTY...

AT 815 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH VERY STRONG ROTATION...INDICATIVE OF A 
TORNADO...LOCATED 4 MILES SOUTHWEST OF ADA...MOVING NORTHEAST AT 15 
MPH.

LOCATIONS IN THE PATH OF THIS TORNADO INCLUDE...
  MARSHALL...BELVOIR
  DELAPLANE AND ABOUT 5 MILES WEST OF THE PLAINS 
  RECTORTOWN
  UPPERVILLE

PERSONS AND MOTORISTS IN THE PATH OF THIS STORM SHOULD EXERCISE 
CAUTION AS RADAR INDICATES THIS TORNADO COULD BE WRAPPED IN RAIN AND 
NOT EASILY VISIBLE. ABANDON VEHICLES FOR MORE SUBSTANTIAL SHELTER 
DO NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES TAKE COVER IN A NEARBY 
STURDY BUILDING. AS A LAST RESORT...TAKE COVER IN A DITCH OR 
CULVERT. PROTECT YOUR HEAD AND BODY FROM FLYING DEBRIS

LAT...LON 3883 7808 3873 7799 3868 7790 3893 7766
      3900 7794

$$
SMZ
000 
WWUS51 KLWX 310031
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
831 PM EDT TUE AUG 30 2005

VAC061-310045-
/O.CON.KLWX.TO.W.0009.000000T0000Z-050831T0045Z/
FAUQUIER VA-
831 PM EDT TUE AUG 30 2005

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR FAUQUIER
COUNTY...

AT 826 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
TORNADO WAS LOCATED ABOUT 3 MILES WEST OF MARSHALL...ABOUT TO CROSS 
INTERSTATE 66. THIS TORNADO IS MOVING NORTH AT 20 MPH.

MOTORISTS IN THE PATH OF THIS STORM SHOULD ABANDON VEHICLES FOR MORE
SUBSTANTIAL SHELTER DO NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES
TAKE COVER IN A NEARBY STURDY BUILDING. AS A LAST RESORT...TAKE COVER
IN A DITCH OR CULVERT. PROTECT YOUR HEAD AND BODY FROM FLYING DEBRIS

LAT...LON 3883 7808 3873 7799 3868 7790 3893 7766
      3900 7794

$$

SMZ
000 
WWUS51 KLWX 310046
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
844 PM EDT TUE AUG 30 2005

VAC061-310054-
/O.EXP.KLWX.TO.W.0009.000000T0000Z-050831T0045Z/
FAUQUIER VA-
844 PM EDT TUE AUG 30 2005

...THE TORNADO WARNING FOR FAUQUIER COUNTY EXPIRES AT 845 PM EDT...

AT 844 PM EDT...WEATHER SERVICE DOPPLER RADAR SHOWED A GENERAL 
WEAKENING IN THE CIRCULATION ASSOCIATED WITH THE THUNDERSTORM 
BETWEEN RECTORTOWN AND  DELAPLANE. THEREFORE THE TORNADO WARNING 
WILL BE ALLOWED TO EXPIRE AT 845 PM.

OUR OFFICE HAS UNCONFIRMED REPORTS OF SOME DAMAGE NEAR THE TOWN OF 
ADA IN FAUQUIER COUNTY THAT OCCURRED EARLIER WITH THIS SAME STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT FOR MUCH OF 
NORTHERN VIRGINIA.

LAT...LON 3883 7808 3873 7799 3868 7790 3893 7766
      3900 7794

$$
SMZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Aug 30, 7:16 PM EDT, 35 minutes earlier.

Area forecast discussion, Aug 30, 7:16 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
716 PM EDT TUE AUG 30 2005

.SHORT TERM (REST OF TONIGHT)...

UPDATED PUBLIC PRODUCTS ALREADY RELEASED TO INCLUDE TORNADO WATCH
762 IN EFFECT UNTIL MIDNIGHT EDT. SEE W/W/A AT THE END OF THIS
AFD FOR SPECIFIC LOCATIONS. REST OF THE FORECAST UNCHANGED ATTM.

&&

.PREVIOUS DISCUSSION...
(ISSUED 240 PM EDT MON AUG 30 2005)

SHORT TERM (TNGT/WED)...

MOST OF MY ENERGY HAS BEEN SPENT ON THE TNGT PD AND ANALYZING THE SVR
THREAT. I REMAIN UNDERWHELMED BY THE VWP IM SEEING FM THE KLWX 88D.
AIR MASS OVR OUR CWA HAS A HIGH THETA-E BUT XTNSV CLD CVR IS
LIMITING THE AIRS ABILITY TO ASCEND. I AM NOTING THAT IF BRKS DVLP
STORMS COULD DVLP RAPIDLY...PRODUCING HVY RAIN...BUT IN THE ERN HALF
OF THE CWA SPIN IS MINIMAL.

WE DO HV TOR WTCH BOXES TO OUR S AND W. SPOKE W/ SPC FOR THEIR
THOUGHTS AND WAS TOLD THAT THEY WL WAIT AND SEE WHAT DVLPS B4
ISSUING ANYTHING FOR OUR CWA. WL MAINTAIN PSBL SVR WRDNG IN ZNS.

CHC POPS RMN ON WED AS KATRINA REMNANTS MV INTO NEW ENGLAND.

WOODY

LONG TERM (WED NIGHT-TUE)

EXTENDED FCST LOOKS PRETTY NICE WITH PLENTY OF SUNSHINE AND PLEASANT
TEMPS IN THE LOW 80S AND 50S AT NIGHT. NO RAIN IS IN SIGHT THRU THE
NEXT SEVEN DAYS.

ROSA

AVIATION...MAIN PROBLEM WL BE RAPID REDUCTIONS IN VSBLTY THIS EVE IN
HVY RA WHERE TSTMS DVLP OVER AIRPORTS.

MARINE...SCA ALL WATERS. G30 PSBL ON THE CHES BAY BTWN SRLY GRADIENT
AND CHANNELING.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...TORNADO WATCH FOR DCZ001 UNTIL MIDNIGHT WEDNESDAY.
MD...TORNADO WATCH FOR MDZ004-009-013-016>018 UNTIL MIDNIGHT
     WEDNESDAY.
VA...TORNADO WATCH FOR VAZ021-025>031-036>042-050>057
     UNTIL MIDNIGHT WEDNESDAY.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FOR ANZ530>537 UNTIL 5 AM THURSDAY.
      ...TORNADO WATCH FOR ANZ533>537 UNTIL MIDNIGHT WEDNESDAY.

&&

SHORT TERM UPDATE...PELOQUIN
PREV DISCUSSION...WOODY/ROSA
Hazardous weather outlook, Aug 30, 11:44 AM EDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1144 AM EDT TUE AUG 30 2005

ANZ530>537-DCZ001-MDZ002>007-009>011-013-014-016>018-VAZ021-
025>031-036>042-050>057-WVZ048>055-311545-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
DISTRICT OF COLUMBIA-ALLEGANY-WASHINGTON-FREDERICK MD-CARROLL-
NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE-
PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-GRANT-MINERAL-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-
PENDLETON-HARDY-
1144 AM EDT TUE AUG 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MARYLAND WEST OF THE
EASTERN SHORE INCLUDING THE CHESAPEAKE BAY AND EAST OF GARRETT
COUNTY...EASTERN WEST VIRGINIA...NORTHERN AND CENTRAL VIRGINIA...
WASHINGTON DC AND THE TIDAL POTOMAC RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT

TROPICAL DEPRESSION KATRINA WILL MOVE OVER THE OHIO RIVER VALLEY TONIGHT
...JUST TO THE WEST OF THE APPALACHIAN MOUNTAINS. THERE WILL BE A
THREAT FOR ISOLATED TORNADOES THIS AFTERNOON AND EVENING ACROSS
THE OUTLOOK AREA. THE HIGHEST THREAT AREA LOOKS TO BE ALONG AND
WEST OF THE BLUE RIDGE MOUNTAINS.

IN ADDITION...STRONG SOUTHERLY WINDS WILL CAUSE SMALL CRAFT ADVISORY
CONDITIONS ON THE CHESAPEAKE BAY AND TIDAL POTOMAC TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD FRONT WILL CROSS THE REGION WEDNESDAY AFTERNOON AND EVENING.
A FEW THUNDERSTORMS COULD REACH SEVERE LEVELS AS THE FRONT MOVES
THROUGH THE REGION.

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE ON
WEDNESDAY AND WEDNESDAY NIGHT AS THE COLD FRONT MOVES ACROSS THE
REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

In the hours before

Special weather statement, Aug 30, 6:41 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
641 PM EDT TUE AUG 30 2005

DCZ001-MDZ004-009-013-016>018-VAZ021-025>031-
036>042-050>057-310400-
DISTRICT OF COLUMBIA-CALVERT-CHARLES-FREDERICK-MONTGOMERY-
PRINCE GEORGES-ST MARYS-ALBEMARLE-ARLINGTON-AUGUSTA-CLARKE-
CULPEPER-FAIRFAX-FAUQUIER-FREDERICK-GREENE-HIGHLAND-KING GEORGE-
LOUDOUN-MADISON-NELSON-ORANGE-PAGE-PRINCE WILLIAM-RAPPAHANNOCK-
ROCKINGHAM-SHENANDOAH-SPOTSYLVANIA-STAFFORD-WARREN-
641 PM EDT TUE AUG 30 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 762 IN
EFFECT UNTIL 12 AM EDT FOR THE FOLLOWING AREA...

THE DISTRICT OF COLUMBIA

IN MARYLAND THIS WATCH INCLUDES 6 COUNTIES

IN CENTRAL MARYLAND

MONTGOMERY... PRINCE GEORGES...

IN NORTH CENTRAL MARYLAND

FREDERICK...

IN SOUTHERN MARYLAND

CALVERT... CHARLES... ST. MARYS...

IN VIRGINIA THIS WATCH INCLUDES 23 COUNTIES

IN CENTRAL VIRGINIA

ALBEMARLE... GREENE... KING GEORGE...
NELSON... ORANGE... SPOTSYLVANIA...

IN NORTHERN VIRGINIA

ARLINGTON... CULPEPER... FAIRFAX...
FAUQUIER... LOUDOUN... PRINCE WILLIAM...
STAFFORD...

IN NORTHWEST VIRGINIA

CLARKE... FREDERICK... MADISON...
PAGE... RAPPAHANNOCK... SHENANDOAH...
WARREN...

IN WESTERN VIRGINIA

AUGUSTA... HIGHLAND... ROCKINGHAM...

IN VIRGINIA THIS WATCH INCLUDES 11 INDEPENDENT CITIES

IN CENTRAL VIRGINIA

CHARLOTTESVILLE... CITY OF FREDERICKSBURG...

IN NORTHERN VIRGINIA

CITY OF ALEXANDRIA... CITY OF FAIRFAX... CITY OF FALLS CHURCH
CITY OF MANASSAS... CITY OF MANASSAS PARK...

IN NORTHWEST VIRGINIA

CITY OF HARRISONBURG. CITY OF WINCHESTER...

IN WESTERN VIRGINIA

CITY OF STAUNTON... CITY OF WAYNESBORO...

-310400-

641 PM EDT TUE AUG 30 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 762 IN
EFFECT UNTIL 12 AM EDT FOR THE FOLLOWING AREA...

THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS

CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD...
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA...
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD...
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD...
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA...
Local storm report, Aug 30, 7:24 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
724 PM EDT TUE AUG 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND DMG     MADISON                 38.38N 78.26W
08/30/2005                   MADISON            VA   LAW ENFORCEMENT

            TREES DOWN NEAR INTERSECTION OF DUET RD AND HOOVER RD

&&

GUYER

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 6:11 PM EDTSevere Thunderstorm WarningLWXGreene, Madison49 min
Aug 30, 6:37 PM EDTTornado WarningLWXMadison23 min
Aug 30, 6:46 PM EDTTornado WarningLWXAlbemarle, City of Charlottesville44 min
Aug 30, 6:59 PM EDTTornado WarningLWXMadison22 min
Aug 30, 7:08 PM EDTTornado WarningLWXCulpeper, Rappahannock55 min
Aug 30, 7:28 PM EDTTornado WarningLWXGreene38 min

Nearby

Tornado Warnings in Virginia, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.